# SDR CA101208001

- Difficulty date: November 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02803
- Condition: Malfunctioned
- Location: Engine Intake
- Part time: 4,470 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENG ADAPTER HEARER 1 CAUTION ILLUMINATED IN ICING CONDITIONS. RETURNED TO BASE. MAINTENANCE REPLACED THE NR 1 INTAKE ADAPTER HEATER.
